# SDR AALA201607029002

- Difficulty date: July 1, 2016
- Submitted: July 4, 2016
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 56,786 hours, 24,257 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 3992
- Condition: Warning Light
- Location: E/E Bay
- Part time: 38,410 hours, 28,195 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

VENT AVIONICS SYSTEM FAULT FOLLOWED BY SMOKE INDICATION,  NO SMOKE DETECTED OR SEEN.  AIRCRAFT WAS GROUNDED.  REPLACED AVIONICS EXTRACT FAN AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 21-26-51.
